Headache After Using Eye Drops?
Good evening, I am a 24 year old female. I use eye drops that I bought at a shop near my house because my right eye is red and a little sore. Two days after using it, my head hurts. The pain will be more pronounced when I look away, move my head or if my head is shaken. I have stopped using eye medication and my eyes are no longer red. I’ve checked the eye drops and they haven’t expired. Do I need to see a doctor or will the headache go away on its own? To be honest, I think the headache is pretty bad, but I’m afraid that people will think I’m being silly. if the doctor is willing to answer, I am very grateful.
It is not yet certain whether the headache experienced by Fia is due to the use of the eye drops or because it is caused by other things. Some types of eye drops can indeed cause a sensation of dizziness or headache due to triggering glaucoma (but usually in elderly people) or because of the occurrence of blurred vision / blurring / glare, causing dizziness.
However, Fia's headache could be caused by the following
Cluster type headache
Having a fever
Blood pressure is too high (hypertension)
So that's what Fia is experiencing, it is best to first determine what is the source of the problem, namely by seeing a doctor directly. Because the information provided by Fia is not sufficient to determine the cause of the headache.
Fia can try taking paracetamol to reduce the headache she feels, but if it doesn't improve after 2 days or her symptoms get worse, then you should immediately see a doctor.
Hope it is useful